# SDR CALA0300576

- Difficulty date: October 3, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 52,200 hours, 27,305 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD CARGO DOOR INNER SKIN WAS FOUND WITH THREE EXISTING REPAIRS AND ADDITIONAL DAMAGE TO THE INNER SKIN WHILE AIRCRAFT WAS IN 4C CHECK AT HOU. THE THREE SMALL REPAIR DOUBLERS WERE REMOVED. ONE REPAIR DOUBLER INCORPORATING THE PREVIOUS REPAIRS AND THE DAMAGE FOUND DURING THIS CHECK WAS INSTALLED IAW ECRA 5232-01035.
